MAUDE Adverse Event Report: VYAIRE MEDICAL INC. VITAL SIGNS¿ HEAD POSITIONER; SUPPORT, PATIENT POSITION

VYAIRE MEDICAL INC. VITAL SIGNS¿ HEAD POSITIONER; SUPPORT, PATIENT POSITION
Model Number VITAL SIGNS¿ HEAD POSITIONER
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to vyaire medical that during a procedure, a crack was observed on the prone head positioner with mirror.The device was on the patient but no harm occurred and no intervention was needed.
 
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).81 other - at this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Additional Manufacturer Narrative
Result of investigation: during the investigation process, the device history record was reviewed for any discrepancies that might have occurred during production to explain the issue reported, nothing was found.Current inventory was evaluated for any manufacturing defects; no errors or discrepancies were found.Due to the lack of a defective sample and the limited information provided, the issue could not be confirmed, and a root cause was not determined.

Brand Name
VITAL SIGNS¿ HEAD POSITIONER
Common Device Name
SUPPORT, PATIENT POSITION
Manufacturer (Section D)
VYAIRE MEDICAL INC.
26125 north riverwoods blvd
mettawa IL 60045
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
185 richardson way
maynardville TN 37807
Manufacturer Contact
erika bonilla
510 technology drive
irvine, CA 92618
MDR Report Key16591676
Report Number3010838917-2023-00048
Device Sequence Number5326576
Product Code CCX
UDI-Device Identifier00749756999007
UDI-Public(01)00749756999007(10)57973735
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS¿ HEAD POSITIONER
Device Catalogue Number8000HDP
Device Lot Number57973735
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2023
Supplement Date Received by Manufacturer02/15/2023
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown